# SDR IVLA2016F00193

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N107TQ
- Make and model: Cirrus SR22
- Aircraft serial: 3996
- Aircraft time: 1,960 hours
- Engine: Cont IO550N
- Engine time: 1,796 hours
- System (JASC): 7603 · Power Lever
- Part: Nut
- Part number: MS210425
- Condition: Loose
- Location: Throttle
- Part time: 1,796 hours
- Component: Throttle Body, Cont
- Component part number: 6533533
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PILOT EXPERIENCED A LACK OF THROTTLE RESPONSE UPON SHORT FINAL.  FOUND NUT SECURING THROTTLE LEVER LOOSE.
